Wavelet-type frames and wavelet-type bases.
Shamooshaky, M.M.
International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005), p. 3237-3245 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
DOI : https://doi.org/10.1155/IJMMS.2005.3237
EUDML-ID : urn:eudml:doc:52269
@article{05019280,
     title = {Wavelet-type frames and wavelet-type bases.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2005},
     year = {2005},
     pages = {3237-3245},
     doi = {10.1155/IJMMS.2005.3237},
     zbl = {1085.42021},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05019280}
}
Shamooshaky, M.M. Wavelet-type frames and wavelet-type bases.. International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005) pp. 3237-3245. doi : 10.1155/IJMMS.2005.3237. http://gdmltest.u-ga.fr/item/05019280/